# SDR ASAA0946329

- Difficulty date: July 21, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 37,596 hours, 20,597 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: 65C2631026
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD MID FLAP ELEPHANT EAR MOUNT PLATE CRACKED AT LOWER AFT BOLT HOLE.  REMOVED DAMAGED PART, INSTALLED NEW PART.
